# SDR 07FDEA03301

- Difficulty date: September 2, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 35,345 hours, 29,942 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A5397420228
- Condition: Corroded
- Location: Aft Pit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STRINGER 55L REQUIRES REPLACEMENT FROM FR 58 TO 63.  STRINGER HAS HEAVY CORROSION REMOVED SHEAR TIES AT STATION 59, 60, 61.  CUT OUT STRINGER 55L FROM FRAME 58 TO 63 IAW A310 SRM FIG 20.  FABBED STRINGER AND COUPLINGS IAW A310 SRM 53-10-14 FIG 201.  ALODINED PRIMED AND PAINTED REPAIR PARTS IAW A310 SRM 51-21-10 PARA 2, 51-23-10 PARA 3.  PART MARKED AND INSTALLED REPAIR PARTS IAW A310 SRM 51-40-21 PARA 6 AND 7.   REINSTALLED SHEAR TIES AT STRINGER 55L IAW A31 SRM 51-40-21 PARA 6 AND 7.
